# SDR DLM88992089

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 1049491
- Condition: Failed
- Location: Rt Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AT FL230 60KMI OUT OF CVG - RT SIDE OF A/C AT SEAT 11E.  FOUND EVIDENCE OF INSULATION FIRE DUE TO FAULT WITH ALT STATIC PORT HEATER OR ASSOCIATED WIRING.
